# SDR JJBA20240328098

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 15 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED ON FR 15 BTW STR 15R-16R. CRACKED SHEAR CLIP AT FR 15 BTW STR 15R-16R REMOVED. INSTALLATION OF NEW SHEAR CLIP AT FR15 BTW STR 15R-16R COMPLETE
